# SDR 2005FA0001554

- Difficulty date: November 4, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Engine: Ge CT581401
- Engine time: 19,954 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plate
- Part number: 5124T96P01
- Part serial: APV7029B
- Condition: Cracked
- Location: Engine
- Part time: 1,078 hours, 3,450 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAJOR INSPECTION THE NR 1 COOLING PLATE WAS FOUND TO HAVE CRACKS IN  (SURFACE M).  THERE ARE 6 EA CRACKS APPROXIMATELY .250 IN LENGTH.  THE OVERALL GOOD, AND THERE WAS NO EVIDENCE OF AN OVERTEMPATURE ON ANY PARTS.  (K)
